Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 219, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 20, 2011, 6:32 PM CDT for Lowndes County, Oktibbeha County, Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2011, 6:32 PM CDT (23:32 UTC)
- Expired
- Apr 20, 2011, 7:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Lowndes County, MS, Oktibbeha County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 1:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1998 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
855
WUUS54 KJAN 202332
SVRJAN
MSC087-105-210015-
/O.NEW.KJAN.SV.W.0219.110420T2332Z-110421T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF STARKVILLE...
* UNTIL 715 PM CDT
* AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR STARKVILLE MOVING NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SESSUMS AND MULDROW
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.
&&
LAT...LON 3356 8887 3357 8872 3356 8868 3350 8866
3350 8862 3340 8859 3335 8858 3329 8881
3342 8896
TIME...MOT...LOC 2332Z 228DEG 13KT 3342 8880
$$
AEG1 follow-up statement
727
WWUS54 KJAN 202342
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
642 PM CDT WED APR 20 2011
MSC087-105-210015-
/O.CON.KJAN.SV.W.0219.000000T0000Z-110421T0015Z/
LOWNDES MS-OKTIBBEHA MS-
642 PM CDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EASTERN OKTIBBEHA AND WEST CENTRAL LOWNDES COUNTIES...
AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
STARKVILLE MOVING NORTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARTESIA
AND MULDROW
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.
&&
LAT...LON 3356 8887 3357 8872 3356 8868 3350 8866
3350 8862 3340 8859 3335 8858 3329 8881
3342 8896
TIME...MOT...LOC 2342Z 213DEG 10KT 3345 8878
$$
AEGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 5:27 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 20, 5:27 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT WED APR 20 2011
.DISCUSSION...SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP NORTH OF
THE AREA AND OVER EAST CENTRAL MISSISSIPPI THIS AFTERNOON AND EARLY
EVENING. THE BOUNDARY STILL REMAINS FROM GREENWOOD BACK INTO
NORTHEAST TEXAS...WITH SHOWERS AND THUNDERSTORMS FIRING ALONG THE
BOUNDARY AND SLOWLY MOVING ACROSS EAST CENTRAL MISSISSIPPI. MUCH OF THE
ACTIVITY TO THE WEST SEEMS TO BE MOVING NORTH AND EAST WITH A WEAK
UPPER WAVE. DEVELOPMENT TO THE SOUTH HAS BEEN SLOW. THE MODELS
CONTINUE TO SUGGEST THE BOUNDARY WILL SINK FURTHER SOUTH AND STORMS
WILL DEVELOP OVER THE NORTHERN HALF OF THE AREA. WITH THE BOUNDARY
STALLED AND THE WAVE TO THE WEST NOT HELPING TO MOVE THE SYSTEM OUT
OF THE AREA...IT IS UNCLEAR HOW FAR SOUTH TO EXPECT THUNDERSTORM
ACTIVITY. WILL NOT ADJUST THE FLASH FLOOD WARNING AT THIS
TIME...SINCE STORMS HAVE GENERALLY BEEN EAST OF THE RIVER ALONG THE
HIGHWAY 82 CORRIDOR. WITH THE UNCERTAINTY IN THE MOVEMENT OF THE
BOUNDARY ALL COUNTIES WILL LIKELY REMAIN IN THE SEVERE THUNDERSTORM
WATCH FOR THE DURATION.
THE LOCAL MODELS WERE SUGGESTING THE BEST WIND AND HAIL POTENTIAL
WILL REMAIN OVER EAST CENTRAL MISSISSIPPI. THERE WERE SOME BREAKS IN
THE CLOUDS...WHERE TEMPERATURES HAVE REACHED IN THE MID AND UPPER
80S. THE BEST INSTABILITY WAS OVER THE EASTERN HALF OF THE AREA...SO
EXPECTING STORMS OVER THE AREA TO INTENSIFY QUICKLY THROUGH AT LEAST
SUNSET. ANTICIPATING THE INSTABILITY TO CONTINUE TO LESSEN THROUGH
THE EVENING...BUT THE FLOODING POTENTIAL WILL LIKELY INCREASE.
SHOWERS WERE FINALLY STARTING TO DEVELOP TO THE SOUTH AND
WEST...BASICALLY RIGHT ON THE BOUNDARY. THE SOUTHERLY FLOW ON THE
RADAR SHOWS THE AREA OF CONVERGENCE...GENERALLY STRETCHING FROM
BASTROP LOUISIANA TO TCHULA TO STARKVILLE...SO ACTIVITY WILL LIKELY
INCREASE SHORTLY AND CONTINUE FOR THE NEXT FEW HOURS.
FOR THE FORECAST...MAINTAINED LIKELY POPS ALONG THE HIGHWAY 82
CORRIDOR THROUGH TONIGHT...EXPECTING THE BEST STORMS AND HEAVY RAIN
TO REMAIN OVER THAT AREA. THE BOUNDARY/UPPER TROUGH AXIS WILL SHIFT
NORTH THURSDAY...AS THE RIDGE OVER THE SOUTHEAST US RETROGRADES.
LOOKING FOR THE RAIN TO MOVE OUT OF THE AREA BY THURSDAY
AFTERNOON...WITH ONLY ISOLATED ACTIVITY LINGERING THROUGH 03-6Z.
MAINTAINED HEAVY RAINFALL WORDING...WITH SO MUCH MOISTURE FLOWING
INTO THE AREA. WILL HAVE TO LOOK AT THE EXTENDING THE FFA THROUGH 00Z
THURSDAY. HIGH PRESSURE TAKES OVER BY FRIDAY AND THE AREA WILL BE
GENERALLY DRY THROUGH THE WEEKEND. THERE MAY BE SOME ISOLATED SHOWERS
AND THUNDERSTORMS.
WENT WITH GUIDANCE TEMPS...MID TO UPPER 80S SEEM OK FOR THE NEXT FEW
DAYS. WILL SEE SOME VERY WARM LOWS WITH VALUES IN THE MID TO UPPER
60S.
&&
.AVIATION...
A FRONTAL BOUNDARY REMAINS STALLED ACROSS NORTHERNWESTERN MS. SHWRS/TSTMS
WILL PERSIST ACROSS NE MS...WITH DEVELOPMENT BACK TO THE WEST APPROACHING
LATE THIS AFTERNOON INTO THE EVENING. HEAVY RAIN...HAIL AND GUSTY
WINDS XPCTD INVOF THIS ACTIVITY. VFR CONDS WL PERSIST FOR LOCATIONS
ALONG AND S OF I-20 TODAY...WITH MVFR/OCSNL VFR CIG LIKELY CONTINUING
ACROSS NRN MS THRU THE DAY. OUTSIDE OF STORMS SFC WINDS WL BE OUT OF
THE SOUTH IN THE 7-12KT RANGE...WITH A FEW GUSTS TO 18KTS PSBL ACROSS
SRN MS. THE CHANCE FOR SHWRS/TSTMS WL PERSIST N OF I-20 THRU THE
NIGHT TONIGHT. /BK/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 66 84 67 86 / 33 18 10 11
MERIDIAN 64 85 62 86 / 40 19 13 12
VICKSBURG 65 85 66 87 / 30 19 9 11
HATTIESBURG 68 87 65 87 / 16 14 9 5
NATCHEZ 67 86 65 84 / 20 15 9 9
GREENVILLE 62 81 65 86 / 59 36 16 13
GREENWOOD 61 82 66 86 / 61 37 17 14
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ018-019-025>039-
044>046.
LA...NONE.
AR...NONE.
&&
07/BK/Hazardous weather outlook, Apr 20, 4:27 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 427 PM CDT WED APR 20 2011 LAZ024-026-MSZ059>066-072>074-212130- CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 427 PM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>058-212130- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE- 427 PM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY SCATTERED SEVERE STORMS WILL BE POSSIBLE ACROSS THE ARKLAMISS THIS AFTERNOON AND EVENING. A SLOW MOVING COLD FRONT WILL TRACK ACROSS THE MOIST AND UNSTABLE ATMOSPHERE. THE PRIMARY RISKS ARE LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS GUSTS UP TO 70 MPH. A FEW TORNADOES CAN BE RULED OUT...ESPECIALLY FOR EAST CENTRAL MISSISSIPPI. WHILE SEVERE THUNDERSTORMS ARE POSSIBLE FOR MUCH OF THE AREA NORTH OF THE HIGHWAY 84 CORRIDOR...THE MOST INTENSE STORMS WILL BE NORTH OF INTERSTATE 20. IN ADDITION TO THE RISK OF SEVERE STORMS...HEAVY RAIN AND LOCALIZED FLASH FLOODING WILL BE LIKELY FOR MUCH OF THE REGION. MANY AREAS ALONG A LINE FROM HOLLANDALE TO DURANT TO MACON HAVE RECEIVED RAINFALL AMOUNTS OF 2 TO 4 INCHES. HEAVY DOWNPOURS HAVE ALREADY CAUSED ROAD CLOSURES IN A FEW COMMUNITIES. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES...WITH ISOLATED AMOUNTS NEAR 6 INCHES WILL BE POSSIBLE THROUGH THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 20, 5:52 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
552 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD STARKVILLE 33.46N 88.82W
04/20/2011 OKTIBBEHA MS EMERGENCY MNGR
FLASH FLOODING IN AND AROUND STARKVILLE. SEVERAL HOMES
FLOODED...CARS SUBMERGED AND ROADS COVERED WITH WATER.
&&
DLLocal storm report, Apr 20, 5:55 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL CARROLLTON 33.50N 89.92W
04/20/2011 E1.25 INCH CARROLL MS LAW ENFORCEMENT
&&
GERARDSpecial weather statement, Apr 20, 6:12 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
612 PM CDT WED APR 20 2011
MSZ025-027-202340-
LEFLORE MS-CARROLL MS-
612 PM CDT WED APR 20 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER QUITO AT 612 PM CDT...MOVING EAST
AT 25 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWEST CARROLL AND SOUTHERN LEFLORE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3358 9014 3338 9003 3334 9018 3338 9031
3337 9032 3336 9029 3334 9028 3332 9029
3332 9033 3347 9040
TIME...MOT...LOC 2312Z 248DEG 23KT 3342 9026
MRMLocal storm report, Apr 20, 6:14 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
614 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 2 E STARKVILLE 33.46N 88.79W
04/20/2011 E1.75 INCH OKTIBBEHA MS TRAINED SPOTTER
QUARTER TO GOLF BALL SIZE HAIL
0600 PM HAIL TIBBEE 33.53N 88.63W
04/20/2011 E0.88 INCH CLAY MS EMERGENCY MNGR
&&
DLLocal storm report, Apr 20, 6:17 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
617 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 4 S STARKVILLE 33.40N 88.82W
04/20/2011 E0.75 INCH OKTIBBEHA MS TRAINED SPOTTER
&&
DLSpecial weather statement, Apr 20, 6:25 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT WED APR 20 2011
MSZ039-202355-
NOXUBEE MS-
625 PM CDT WED APR 20 2011
...STRONG STORM RAPIDLY INTENSIFYING OVER EASTERN NOXUBEE COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHWEST OF PAULETTE AT
626 PM CDT...MOVING EAST AT 25 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
PEOPLE IN EAST CENTRAL NOXUBEE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3301 8833 3298 8834 3298 8853 3316 8856
3319 8831
TIME...MOT...LOC 2326Z 264DEG 22KT 3308 8844
AEGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 1:24 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 51 min |
| Apr 20, 2:27 AM CDT | Special Weather Statement | JAN | Bolivar | 28 min |
| Apr 20, 2:38 AM CDT | Special Weather Statement | JAN | Tallahatchie | 27 min |
| Apr 20, 2:41 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 49 min |
| Apr 20, 3:10 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 32 min |
| Apr 20, 4:10 AM CDT | Special Weather Statement | JAN | Clay | 30 min |
| Apr 20, 4:22 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 68 min |
| Apr 20, 4:36 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 54 min |
| Apr 20, 4:52 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 53 min |
| Apr 20, 5:25 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Montgomery, Webster | 50 min |
| Apr 20, 5:47 AM CDT | Special Weather Statement | JAN | Leflore | 28 min |
| Apr 20, 6:05 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower, Washington | 55 min |
| Apr 20, 6:31 AM CDT | Flash Flood Warning | JAN | Grenada | 3 hr |
| Apr 20, 6:31 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 44 min |
| Apr 20, 6:47 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Winston | 58 min |
| Apr 20, 7:21 AM CDT | Special Weather Statement | JAN | Winston | 44 min |
| Apr 20, 7:41 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 44 min |
| Apr 20, 7:46 AM CDT | Special Weather Statement | JAN | Noxubee | 44 min |
| Apr 20, 8:08 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery, Webster | 3 hr |
| Apr 20, 8:37 AM CDT | Flash Flood Warning | JAN | Noxubee, Winston | 113 min |
| Apr 20, 8:52 AM CDT | Special Weather Statement | JAN | Attala | 43 min |
| Apr 20, 9:09 AM CDT | Areal Flood Warning | JAN | Grenada | 6 hr |
| Apr 20, 9:14 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery | 2 hr |
| Apr 20, 9:22 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 21 more | 31 hr |
| Apr 20, 10:20 AM CDT | Flash Flood Warning | JAN | Noxubee, Winston | 115 min |
| Apr 20, 10:21 AM CDT | Special Weather Statement | JAN | Choctaw, Lowndes, Oktibbeha | 59 min |
| Apr 20, 11:37 AM CDT | River Flood Warning | JAN | Bolivar, Washington | 52 days |
| Apr 20, 11:37 AM CDT | River Flood Warning | JAN | Claiborne, Jefferson, Warren | 58 days |
| Apr 20, 12:19 PM CDT | Special Weather Statement | JAN | Clay | 31 min |
| Apr 20, 12:28 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 35 min |
| Apr 20, 12:44 PM CDT | Special Weather Statement | JAN | Carroll, Leflore, Montgomery, Sunflower | 26 min |
| Apr 20, 12:52 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 38 min |
| Apr 20, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 63 min |
| Apr 20, 1:48 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 42 min |
| Apr 20, 2:22 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 38 min |
| Apr 20, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 61 min |
| Apr 20, 3:12 PM CDT | Tornado Warning | JAN | Choctaw, Montgomery, Oktibbeha, Webster | 33 min |
| Apr 20, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 37 min |
| Apr 20, 3:44 PM CDT | Tornado Warning | JAN | Choctaw, Oktibbeha | 61 min |
| Apr 20, 4:21 PM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 3 hr |
| Apr 20, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 47 min |
| Apr 20, 4:41 PM CDT | Tornado Warning | JAN | Oktibbeha | 34 min |
| Apr 20, 5:12 PM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 63 min |
| Apr 20, 5:29 PM CDT | Special Weather Statement | JAN | Carroll | 26 min |
| Apr 20, 5:39 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 51 min |
| Apr 20, 6:06 PM CDT | Tornado Warning | JAN | Carroll, Grenada, Montgomery, Webster | 54 min |
| Apr 20, 6:12 PM CDT | Special Weather Statement | JAN | Leflore | 28 min |
| Apr 20, 6:12 PM CDT | Tornado Warning | JAN | Clay, Lowndes | 63 min |
| Apr 20, 6:16 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 44 min |
| Apr 20, 6:25 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| Apr 20, 6:35 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery, Webster | 115 min |
| Apr 20, 6:40 PM CDT | Special Weather Statement | JAN | Sunflower, Washington | 30 min |
| Apr 20, 6:44 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 46 min |
| Apr 20, 6:55 PM CDT | Tornado Warning | JAN | Carroll, Montgomery | 65 min |
| Apr 20, 6:57 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Montgomery | 48 min |
| Apr 20, 6:59 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.